# SDR R61A201307050577

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 14,007 hours, 9,000 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5242
- Condition: Defective
- Location: Slats
- Part time: 5,882 hours, 3,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A SLAT FAIL MESSAGE WITH SLATS AT POSITION 3.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED AND TAXIED TO GATE WTIHOUT INCIDENT.  MX FOUND SLAT SKEW SENSOR AND HARNESS HAD FAILED AND REPLACED IAW AMM.  ACFT IS GOOD FOR SERVICE.
